MathSciNet Relay Station
MathSciNet bibliographic data
MR2312499 (2008c:65116) 65F22 (65F10)
Jensen, T. K.; Hansen, P. C. Iterative regularization with minimum-residual methods. BIT 47 (2007), no. 1, 103–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement